Journals / Uludağ Üniversitesi Tıp Fakültesi Dergisi / 2015 / Cilt: 41 Sayı: 1

Posterior Reversible Leukoencephalopathy after Tacrolimus Therapy in Renal Transplantation

Böbrek Nakli Hastalarında Takrolimus Tedavisine Bağlı Posterior Geri Dönüşümlü Lökoensefalopati

Pages
31–33
Publication Date
2015-03-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Clinical symptoms regressed after changing medication.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Immunosuppressive therapy is important after transplantation for graft and patient survey.
📊
Key Findings & Data:Symptoms decrease a few days later by reduction or change the drug dose.
💡
Conclusion & Impact:Clinical symptoms regressed after changing medication.
🔬Design:Survey & Empirical Study
📍Scope:Comprehensive Sample
⚙️Variables:Böbrek nakli. Posterior lökoensefalopati sendromu. Takrolimus · Kidney transplantation. Posterior leukoencephalopathy syndrome. Tacrolimus

Abstract

Immunosuppressive therapy is important after transplantation for graft and patient survey. Especially calcineurin inhibitors are one of the most important treatment option after kidney transplantation. After using tacrolimus have been reported many side effects and posterior reversible leukoencephalopathy (PRES) cases are among them. The disease is observed with headache, mental status changes, neurologic dysfunction such as epileptic seizures. Computed tomography and magnetic resonance imaging shows lesions in temporoparietal or occipital region. Symptoms decrease a few days later by reduction or change the drug dose. Herein, a female patients who underwent kidney transp-lantation were presented. Clinical symptoms regressed after changing medication.

Özet

Nakil sonrası immünsüpresif tedavi greft ve hasta sağkalımı açısından önem arz etmektedir. Özellikle böbrek nakli sonrası kalsinörin inhibi-törleri kullanımı en önemli tedavi basamaklarından biridir. Takrolimus kullanımı sonrası birçok yan etki bildirilmiştir ve posterior geri dönüşümlü lökoensefalopati (PRES) olguları bunlar arasında yer almaktadır. Hastalık baş ağrısı, mental durum değişikliği, epileptik nöbetler gibi nörolojik fonksiyon bozukluğu ile seyretmektedir. Bilgisayarlı tomografi ve manyetik rezonans görüntülemede, temporoparyetal veya oksipital bölgede lezyonlar gözlenebilmektedir. Semptomlar ilacın dozunun azaltılması veya değiştirilmesi ile birkaç gün içinde gerilemekte-dir. Burada böbrek nakli yapılan ve PRES gelişen kadın hasta sunulmuştur. Klinik semptomlar ilaç değişikliği ile gerilemiştir.

🔖

Cite This Article

Ayar, Y., Ersoy, A., Sayılar, E. İ., Yıldız, A., Ulutaş, F., Şahin, A. B., Kır, E., Kaya, A. (2015). Posterior Reversible Leukoencephalopathy after Tacrolimus Therapy in Renal Transplantation. Uludağ Üniversitesi Tıp Fakültesi Dergisi, Cilt: 41 Sayı: 1, 31–33. https://ajindex.com/articles/1182741

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...